Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/11366
Title: STOCHASTIC-BEHAVIOR OF A 2-UNIT REPAIRABLE SYSTEM SUBJECT TO INSPECTION
Authors: GOPALAN, MN
NAIDU, RS
Issue Date: 1982
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: MICROELECTRONICS AND RELIABILITY, 22(4), 717-722
URI: http://dx.doi.org/10.1016/S0026-2714(82)80188-1
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11366
http://hdl.handle.net/10054/11366
ISSN: 0026-2714
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.